1. M. Cichoǹ, M. Metwali, “Monotonic solutions for quadratic integral equations”, Discussiones Mathematicae Differential Inclusions, Optimization and Control 31 (2011), 157-171.
  2. M. Cichoǹ, M. Metwali, “On quadratic integral equations in Orlicz spaces” Journal of Mathematical Analysis and Applications 387 (2012), 419-432.
  3.  M. Cichoǹ, M. Metwali, “On monotonic integrable solutions for quadratic functional integral equations” Mediterr. J. Math. 10 (2013), 909-926.
  4. M. Metwali, “Solvability of functional quadratic integral equations with perturbation” Opuscula Mathematica 33 (2013), 725-739.
  5. M. Cichoǹ, M. Metwali, “On Solutions of Quadratic Integral   Equations in Orlicz Spaces”, Mediterr. J. Math. 12 (2015), 901–920.
  6. M. Cichoǹ, M. Metwali, “Existence of monotonic Lφ-solutions for quadratic Volterra functional-integral equations”, Electronic Journal of Qualitative Theory of Differential Equations 13 (2015), 1–16.
  7.  M. Metwali, “On a class of quadratic Uryshon-Hammerstein integral equations of mixed-type and initial value problem of fractional order”, Mediterr. J. Math. 13 (2016), 2691–2707.  
  8. M. Cichoǹ, M. Metwali, “On a fixed point theorem for the product of operators”, J. Fixed Point Theory Appl. 18 (2016) 753 –770.
  9. M. Cichoǹ, M. Metwali, “On the existence of solutions for quadratic integral equations in Orlicz spaces”, Math. Slovaca 66(6), (2016),  1413–1426.
  10. M. Metwali, “On some qualitative properties of integrable solutions for Cauchy-type problem of fractional order” Journal of Mathematics and applications., 40 (2017) 121–134.
  11. K. Cichoǹ, M. Cichoǹ, M. Metwali “On some parameters in the space of regulated functions” Carpathian Jour. Math. 34(1), (2018), 17-30.
  12. R. Agarwal, M. Metwali, D. O’Regan “On existence and uniqueness of L1 solutions for quadratic integral equations via a Krasnoselskii type fixed point theorem,” Rocky Mountain J. Math. 48(6), 2018, 1743--1762.
  13.  M. Metwali, “The solvability of functional quadratic Hammerstein-Urysohn integral equations on the half axis”, Fasciculi Mathematici,   61, 2018.
  14.  K. Cichoǹ, M. Cichoǹ, M. Metwali,“On some fixed point theorems on products of spaces”FILOMAT.(Submitted 2018).
  15. M. Darwish, M. Metwali, D. O'Regan, “Unique solvability of fractional quadratic nonlinear integral equations”, Journal of Integral equations and applications. (Submitted 2018).
  16.  H. Awad, M. Darwish, M. Metwali, “On q-fractional quadratic integral equation of Fredholm-Volterra type in Banach algebra” (Submitted to Dynamic system and applications 2018).
  17.  H. Awad, M. Darwish, M. Metwali, “On a cubic integral equation of Urysohn type with linear perturbation of second kind,” Journal of Mathematics and applications (Submitted 2018).
  18.   M. Metwali, “On perturbed quadratic integral equations and initial value problem with nonlocal conditions in Orlicz spaces,” Demonstratio Mathematica 2020; 53: 86–94.
  19. K. Cichoǹ, M. Cichoǹ, M. Metwali, “On some fixed point theorems in abstract duality pairs,” REVISTA DE LA UNI´ON MATEM´ATICA ARGENTINA 2020; 61 (2).
  20. W. El-Sayed, M. El-Borai, M. Metwali, N. Shemais , “On the existence of continuous solutions of a nonlinear quadratic fractional integral equation,”JOURNAL OF ADVANCES IN MATHEMATICS 19: 18 (2020), 14-25.

21.M. A. Darwish, M. M. A. Metwali, D. O'Regan,“Unique  solvability of fractional quadratic nonlinear integral equations, Differential Equations & Applications 13(1), 1-13 (2021)

22. M. Metwali, K. Cichoǹ,On solutions of some delay Volterra integral problems on a half-line,” Nonlinear Analysis: Modelling and Control, Vol. 26, No. 4, 661–677 (2021).




أخر تحديث للصفحة : 7/12/2021 11:33:03 AM
عدد القراءات : 72

جميع الحقوق محفوظة لجامعة دمنهور © 2016
تصميم وتنفيذ مشروع البوابة الإلكترونية